# SDR KBMA111961

- Difficulty date: October 8, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 0164448430
- Part serial: A823B
- Condition: Inoperative
- Location: Engine
- Part time: 296 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL DROPS FROM DECELERATION DRAIN.  REPLACED WITH SERVICEABLE UNIT.  REPLACED WITH SERVICEABLE UNIT.
